# SDR EE4Y2016052300021

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 16,895 hours, 10,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE HORIZONTAL STABILIZER LT AND RT L/E SKIN WITH SCRATCHES, MINOR NICKS, ROUGHNESS AT SEVERAL PLACES.  DAMAGE HAS BEEN REPORTED UNDER NON ROUTINE ITEM A1E143, 3-7.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2016-190-044993, INSTRUCTIONS AND APPROVED.
